# SDR MWEA010789

- Difficulty date: May 21, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 723,831 hours, 60,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99234843
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SUB FLOOR HAS (4) 1 INCH CRACKS STATION 195 LBL 4, 8, 11 & 14.  FABRICATED, LOCATED, DRILLED AND INSTALLED WEB.
